# SDR SWAA2015012636075

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 94,228 hours, 58,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD EMER EXIT LENS LOOSE.  SECURED LENS IAW MM.
